# SDR CALA2013081600568

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 47,930 hours, 16,062 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 147A85401
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA L-2 DOOR, ZEE ANGLE HAS SURFACE CORROSION LOCATED BETWEEN BS 947.5 AND BS986.5 ALONG THE SURFACE.  REMOVED, VERIFIED AND INSTALLED L-2 DOOR ZEE ANGLE REF DWG 147A8540-1 AND SRM 51-40-02.
